# SDR R61A201710290785

- Difficulty date: October 18, 2017
- Submitted: October 29, 2017
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 25,728 hours, 20,091 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065917006
- Condition: Corroded
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK HAD AN AREA OF CORROSION AT FRAME 79.  BLENDED THE DAMAGE AND FOUND OUT OF LIMITS IAW SRM 53-23-10.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-01, AND 51-43-03.
